MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH TLIF TRIAL INSERTER

EIT EMERGING IMPLANT TECHNOLOGIES GMBH TLIF TRIAL INSERTER
Model Number TFT20100
Medical Device Problem Codes Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not more than the filled information was provided by complainant.Weight was best estimated.The instrument in question is a 3 part device.The hospital assembled the device incorrectly.They used parts from different devices.Therefore the outer shaft (tft20101a) has the lot number: e16di0420, the knob (tft20101b) has the lot number: e16di0567 and the lot number of the inner pin (tft20100c or tft20101c) could not be determined since the device can not be disassembled.Device was used for treatment, not diagnosis.Of information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
After completion of the case, when packing up the instrumentation, the 3 piece insertion handle was unable to be taken apart as the inner shaft appears to be jammed and subsequently is not useable.
 
Additional Manufacturer Narrative
Correction of additional manufacturer narrative: a1-a6: not more than the filled information was provided by complainant.Weight was best estimated.The instrument in question is a 3 part device.The hospital assembled the device incorrectly.They used parts from different devices.Therefore the outer shaft (tft20101a) has the lot number: e16di0420, the knob (tft20101b) has the lot number: e16di0567 and the lot number of the inner pin (tft20100c or tft20101c) could not be determined since the device can not be disassembled.Eit emerging implant technologies gmbh (eit) is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which eit has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, eit or its employees that the report constitutes an admission that the device, eit, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Capa 2018-aud-010 driven by an audit, performed by the parent company johnson & johnson, it was evaluated that the complaint/incident on hand needs to be reported retrospectively.

Brand Name
TLIF TRIAL INSERTER
Common Device Name
TRIAL INSERTER
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key8459135
Report Number3013730328-2019-00016
Device Sequence Number18892067
Product Code MAX
UDI-Device Identifier04260557775561
UDI-Public04260557775561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFT20100
Device Catalogue NumberN/A
Device Lot NumberE16DI0420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/21/2017
Device Age1 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight60